Doctors are advising people to steer of a new beauty craze that claims to get people fuller lips.
A TikTok video which has had more than 3.5million views shows user Jerry Mal trying out the very unusual beauty hack.
In the clip Jerry smears his lips with erection cream in a bid for a puffed-up pout.
He says: “Basically, I saw a movie where a girl put erection cream all over her lips and it made them really big, so now I’m going to try it. I forgot what film it was.”
As he applies the cream he explains the sensation he feels, saying: “It kind of tingles. It’s not terrible, but we’ll see.”
After a few minutes he claims to see a difference, saying: “It’s been five minutes and they look bigger.”
However his plan to leave the cream on for a few more minutes is thwarted as his lips start stinging.
But he is pleased with the finished looking.
“They definitely look a bit bigger,” he said.
“I kind of like it.”
The clip has won praise from beauty fans who have commented that they are tempted to copy Jerry.
But medics are warning against it saying it is unsafe.
A TikTok user called the Derm Doctor warned the cream is ‘probably not safe to be consume’.
He told his 3.5million followers: “I don’t know exactly which cream is being used in the video, but all erection creams work by using vasodilation, which increases blood flow to an area.
“Increased blood flow will lead to swelling of the area, and this lasts for about an hour. All the benefits of plumping will be completely temporary.
“These creams were not made to be ingested or consumed by mouth and it’s probably not safe to be consumed.”
Dr Ross Perry GP and Medical Director of Cosmedics told Metro: “Putting erection cream on your lips in a bid for a fuller pout is utterly ridiculous and can be extremely dangerous for a number of reasons.
“Individuals trying this could suffer an allergic reaction such as stinging, soreness, blisters and uncomfortable swelling.
“Other side effects from the absorption of the cream as it goes into the body can create headaches, blood pressure problems and even possible heart problems. “